Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||Primary Hypoparathyreoidism With Raised Muscle Enzymes [hipoparatireoidismo Primário Manifestando-se Com Aumento De Enzimas Musculares]|
|Abstract:||The authors report a case of an 18-year-old boy using prednisone for eight years for a misdiagnosis of polymyositis. His complains were diffuse weakness, cramps and seizures, with progressive worsening and with no improvement despite treatment with corticosteroid. On admission, the physical examination didn't show muscular weakness or atrophy. Deep tendom reflexes were absent and Chvostek and Trousseau signs were found. The diagnosis of a metabolic myopathy was considered and further laboratory findings revealed a low serum and urinary calcium, undetectable PTH. The diagnosis of hypoparathyreoidism was made and the patient was treated with endovenous calcium. Cranial tomography revealed diffuse calcifications, suggestive of Fahr's syndrome. The patient recovered completely and was discharged with oral calcium carbonate and colecalciferol.|
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.